# SDR DALA2017030501769

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 70,751 hours, 52,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1463 FOUND BRIDGE SUPPORT ROD BRACKET CRACKED.  REMOVED BRIDGE SUPPORT. FABRICATED AND REPLACED IAW DWG 5930556.
